MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 8 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 8 PATIENT MONITOR
Model Number 863066
Medical Device Problem Codes Display Difficult to Read (1181); Unexpected Shutdown (4019); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the device powers on to color bar screen and then freezes and powers off.The device was not in use on a patient at the time of event, there was no patient involvement.

Brand Name
SURESIGNS VM 8 PATIENT MONITOR
Common Device Name
SURESIGNS VM 8 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key12590636
Report Number8043836-2021-10014
Device Sequence Number4103172
Product Code MHX
UDI-Device Identifier00884838000063
UDI-Public00884838000063
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863066
Device Catalogue Number863066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1